Table of Contents
Journal of Difference Equations
Volume 2014, Article ID 275312, 11 pages
http://dx.doi.org/10.1155/2014/275312
Research Article

Global Asymptotic Stability for Linear Fractional Difference Equation

Department of Mathematics, University of Rhode Island, Kingston, RI 02881-0816, USA

Received 17 March 2014; Accepted 11 May 2014; Published 1 July 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 A. Brett et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations, with Open Problems and Conjectures, Chapman & Hall/CRC, 2001. View at Zentralblatt MATH · View at MathSciNet
  2. E. Camouzis and G. Ladas, Dynamics of Third Order Rational Difference Equations, with Open Problems and Conjectures, Chapman & Hall/CRC, 2007. View at MathSciNet
  3. D. Burgić, S. Kalabušić, and M. R. S. Kulenović, “Period-two trichotomies of a difference equation of order higher than two,” Sarajevo Journal of Mathematics, vol. 4, no. 16, pp. 73–90, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Camouzis and G. Ladas, “When does local asymptotic stability imply global attractivity in rational equations?” Journal of Difference Equations and Applications, vol. 12, no. 8, pp. 863–885, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. F. J. Palladino, “On the characterization of rational difference equations,” Journal of Difference Equations and Applications, vol. 15, no. 3, pp. 253–260, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. F. J. Palladino, “On periodic trichotomies,” Journal of Difference Equations and Applications, vol. 15, no. 6, pp. 605–620, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. S. Kalabušić, M. R. S. Kulenović, and C. B. Overdeep, “Dynamics of the recursive sequence xn+1=(βxn-l+δxn-k)/(Bxn-l+Dxn-k),” Journal of Difference Equations and Applications, vol. 10, pp. 915–928, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Bedford and K. Kim, “Periodicities in linear fractional recurrences: degree growth of birational surface maps,” Michigan Mathematical Journal, vol. 54, no. 3, pp. 647–671, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. E. Bedford and K. Kim, “Dynamics of rational surface automorphisms: linear fractional recurrences,” Journal of Geometric Analysis, vol. 19, no. 3, pp. 553–583, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “Global attractivity and periodic character of a fractional difference equation of order three,” The Yokohama Mathematical Journal, vol. 53, no. 2, pp. 89–100, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “On the difference equation xn+1=(a0xn+a1xn1++akxn-k)/(b0xn+b1xn1++bkxn-k),” Mathematica Bohemica, vol. 133, pp. 133–147, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Bektešević, M. R. S. Kulenović, and E. Pilav, “Global dynamics of quadratic second order difference equation in the first quadrant,” Applied Mathematics and Computation, vol. 227, pp. 50–65, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic, Dodrecht, The Netherlands, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. R. S. Kulenović and O. Merino, Discrete Dynamical Systems and Difference Equations with Mathematica, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. R. S. Kulenović and O. Merino, “A global attractivity result for maps with invariant boxes,” Discrete and Continuous Dynamical Systems B, vol. 6, no. 1, pp. 97–110, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. R. D. Nussbaum, “Global stability, two conjectures and Maple,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 5, pp. 1064–1090, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. H. Sedaghat, Nonlinear Difference Equations, Theory with Applications to Social Science Models, vol. 15 of Mathematical Modelling: Theory and Applications, Kluwer Academic, Dodrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. E. J. Janowski and M. R. S. Kulenović, “Attractivity and global stability for linearizable difference equations,” Computers and Mathematics with Applications, vol. 57, no. 9, pp. 1592–1607, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. E. Camouzis, G. Ladas, F. Palladino, and E. P. Quinn, “On the boundedness character of rational equations, part 1,” Journal of Difference Equations and Applications, vol. 12, no. 5, pp. 503–523, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. M. R. S. Kulenović and M. Mehuljić, “Global behavior of some rational second order difference equations,” International Journal of Difference Equations, vol. 7, pp. 151–160, 2012. View at Google Scholar · View at MathSciNet